# SDR DXTA2022103172970

- Difficulty date: October 29, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N727QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20662
- Aircraft time: 6,566 hours, 3,868 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Sequence
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: DOOR IS BROKEN. WILL NOT CLOSE OR OPEN FULLY AND IS BINDING ON THE FUSELAGE.  FOUND DOOR LOCK HANDLE OUT OF SEQUENCE AND IN THE LOCKED POSITION, CYCLED LOCK HANDLE TO THE UNLOCKED POSITION AND RAN DOOR THRU WITH THE CREW A TOTAL OF FOUR CYCLES TRYING TO GET IT TO DUPLICATE ALL ATTEMPTS TO DUPLICATE ISSUE FAILED, MED OPERATED ALL FOUR TIME THE WAY IT IS SUPPOSED TO WITH NO FURTHER DEFECT NOTED. IA W CLR 3 50 AMM CH'S 52-11-00-0L0-801 AND 52-11-00-410-801 OP'S CK GOOD.
